You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1976/92/3
An example concerning the Whitehead Theorem in shape theory
Download
PDF
- An example concerning the Whitehead Theorem in shape theory
Article
Original scientific text
Title
An example concerning the Whitehead Theorem in shape theory
Authors
James Draper
1
,
James Keesling
1
Affiliations
Gainesville, Florida, U.S.A.
Fundamenta Mathematicae
1976/92/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
255-259
Main language of publication
English
Published
1976
Exact and natural sciences
mathematics